# SDR HNAA9593711

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: M390166105L
- Condition: Failed
- Location: Autofeather Sys
- Part time: 18,240 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3096 - JAX-TPA - THE AUTOFEATHER ARM LIGHT IS INTERMITTENT ON CLIMB-OUT.  THE FLIGHT CONTINUED ON TO TPA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RELAY 6121-K5 AND CHECKED WIRING AT BACK OF AUTOFEATHER SELECT SWITCH.  (M)
